MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EA DELTA CER INSERT 36IDX52OD; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US EA DELTA CER INSERT 36IDX52OD; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Model Number 1218-87-658
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Fractured ceramic liner after 1 year of implantation.The surgeon would like the liner analysed by depuy for any reason this may have occurred.He has looked at immediate post-op xrays and can see the ceramic liner is not fully seated.It went on to fracture.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = visual examination of the returned device and photos confirmed the reported material fracture.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot = the density of the insert was analyzed and found to meet valid specifications at time of production.The microstructures as obtained from the quality documents meet the requirements as specified at time of production.No indications of pre-existing material defects were identified.

Brand Name
EA DELTA CER INSERT 36IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10698042
Report Number1818910-2020-22744
Device Sequence Number3709260
Product Code MRA
UDI-Device Identifier10603295012542
UDI-Public10603295012542
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-87-658
Device Catalogue Number121881752
Device Lot Number8844934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Initial Date Received by Manufacturer 10/04/2020
Supplement Date Received by Manufacturer10/21/2020
02/18/2021
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date10/29/2020
02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 LAT COXA VARA SIZE 11; DELTA CER HEAD 12/14 36MM +8.5; PINN CAN BONE SCREW 6.5MMX25MM; PINN SECTOR HA ACET CUP 52MM; PINN SECTOR W/GRIPTION 52MM
Outcome Attributed to Adverse Event Required Intervention;